# SDR ASAA2015122214434

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 34,548 hours, 10,325 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 11536B
- Condition: Failed
- Location: Window Heat
- Part time: 61,799 hours, 26,651 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI GOT MASTER CAUTION FOR OVERHEAT ON R-2 WINDOW.  RAN CHECKLIST.  WINDOW STILL VERY HOT TO THE TOUCH NO OVERHEAT LIGHT.  FOUND .1250 CUP WATER IN WINDOW TRACK.  ACFT GROUNDED.  R & R RT SIDE WINDOW HEAT CONTROL UNIT.  OPS GOOD REF AMM 30-41-11-000-801.  DRIED WATER ON WINDOW TRACK.  OHMS CHECK GOOD 30-41-12-2, TABLE 1 SIDE.
